# SDR IXXA05RNG073S

- Difficulty date: September 9, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Part time: 46,013 hours, 81,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A IMPROPER REPAIR ON WING LEADING EDGE, STA XW 257.50, RT.  PERMANENT REPAIR WAS PERFORMED IAW EWO ATI 57-044 AND EO ATI-090905.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
